03-29-2005, 07:48 PM #1
Help: Huge bump after every inject...
My friend has been having problems with his injections. This is his second cycle, and first time using prop. I told him prop is known to hurt pretty bad for the first couple of weeks, but he is now going on week 5 and I don't know what to tell him. His shoulders look like he's injected synthol, they are that swollen. It's not red and irritated like an abcess might be. He's using 1" needles for his delt, glute and quad shots. I am currently running the exact same gear as him, so the quality is not in question.
Here's what he had to say-
"I have been shootin prop for 5 weeks, everyday .65 cc and i have had bumps everytime. i also take EQ twice a week. the first couple weeks were excrutiating and all in the glutes i couldnt walk or sit or anything. It hurt like hell, so i took 4 or 5 days off and then my glutes felt better but i had to shoot in my quads and they hurt too, preventin me from running. My shoulders have bumps on them like they were full of liquid but it is more swollen than the size of the oil that was injected. Anyways the pain still lingers after every injection whether i massage or not whether i heat the oil or not. if anyone has anything that could help i would greatly appreciate it thanks"
sorry for the long post, thanks guys
03-29-2005, 07:53 PM #2
different folks body chemistry reacts differently with different drugs... I have a friend who is kinda a fatty who can live on winstrol and always look great with no sides at all... on everything else he tries he is a pimply, bloated drippy titted mess...
I cant stand halotestin and abombs dont even phase me.... i feel like ass on andriol and grow like mad on sust....
its just one o them things...
03-29-2005, 07:59 PM #3
is he injectine mostly in the delts......... if he's doing ED or EOD injections that coould be why there's a build up of oil in those sites..... he needs to rotate and hit each muscle once every 7 days.
For the pain he could add 1ml of sterile oil to 1ml of Prop......... but Prop does hurt sometimes.
03-29-2005, 08:13 PM #4Associate Member
- Join Date
- Feb 2005
I had the same problem with my curent cycle.The first 3 weeks were horrible the winny shots were killlliiinnng my asssss. Now its my 4 week and they seem to have been calming down a bit ( bumps) .But if i search i can find 2 or 3 of them.
03-29-2005, 08:40 PM #5
i heard of injecting a ml of b12 in with it and that helps has anyone heard of that i plan on tryin it soon
03-29-2005, 08:43 PM #6
I would cut the prop with something thats for sure... I cut my home brewed fina with the last few mls out of a few near empty vials, it let me get rid of some odds and ends of different juice and keeps the fina cough away...
03-29-2005, 09:44 PM #7Originally Posted by TheMudMan
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)